BibTeX record journals/amc/ZhouLL06

download as .bib file

@article{DBLP:journals/amc/ZhouLL06,
  author    = {Tiejun Zhou and
               Yirong Liu and
               Yuehua Liu},
  title     = {Existence and global exponential stability of periodic solution for
               discrete-time {BAM} neural networks},
  journal   = {Applied Mathematics and Computation},
  volume    = {182},
  number    = {2},
  pages     = {1341--1354},
  year      = {2006},
  url       = {https://doi.org/10.1016/j.amc.2006.05.019},
  doi       = {10.1016/j.amc.2006.05.019},
  timestamp = {Fri, 26 May 2017 22:52:40 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/amc/ZhouLL06},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics